# SDR DXTA2022053163030

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 3,473 hours, 2,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000818
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGANCY LIGHTING FLICKERED ON AND OFF, IN FLIGH.  POWERED UP AIRCRAFT AND TURNED EMERGENCY LIGHTS ON, EMERGENCY LIGHTS BEGAN TO FUCKER, GAINED ACCESS TO THE FWD AND AFT EMERGENCY BATTERY PACKS, REMOVED THE FWD EMERGENCY BATTERY P/N: 6450LS·OO, S/N: 000818, INSTALLED A NEW EMERGENCY BATTERY IN THE FWD POSITION P/N1 74SOLS·OO, S/N: 006142, REMOVED THE AFT EMERGENCY BATTERY P/N: 64SOLS-OO, 5/N: 001904. INSTALLED A NEW EMERGENCY BATTERY IN THE AFT POSITION P/NI 7450LS-OO, S/N: 006340, PERFORMED EMERGENCY BATTERY OPERATIONAL TEST, OPERATIONAL TEST IS GOOD AT THIS TIME, PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST, OPERATIONAL TEST IS GOOD AT THIS TIME, RECHARGED THE EMERGENCY LIGHT BATTERIES FOR 90 MINUTES, EMERGENCY LIGHTS DID NOT FLICKER AFTER NEW EMERGENCY BATTERIES WERE RECHARGED, CLOSED UP FWD AND AFT ACCESS, PHENOM 300 AMM 33·52-01 AND 33-52·00,
